Skip to content
SUQQ
Allergy Relief - Fexofenadine Hydrochloride Tablets USP, 180 mg – 180 Tablets – Allergy Medication, Non-Drowsy 24-Hour Allergy Relief
1 / 6 Hover to zoom

HealthCareAisle

Allergy Relief - Fexofenadine Hydrochloride Tablets USP, 180 mg – 180 Tablets – Allergy Medication, Non-Drowsy 24-Hour Allergy Relief

SKU: ZE16A486FA1B4EA8236BEZ

4.9(11)
594+ sold
AED 202.95

Inclusive of VAT

Hurry — only 1 left in stock!

1

Coupons & Offers

SUQQ GOGet it by Sat, Oct 3 — Free delivery

Deliver to Dubai ·

14-day returns — free & easy

Sold by

StartUP

Visit Store

Why with SUQQ

  • Secure payment
  • Verified sellers
  • Fast UAE delivery

Payment options

VISAVisaMastercardCOD

WHO TO USE: Adults and children 12 years of age and over: take one 180 mg tablet with water once a day; do not take more than 1 tablet in 24 hours; children under 12 years of age: do not use; adults 65 years of age and older: ask a doctor; consumers with kidney disease: ask a doctor Special Feature: Non Drowsy Ingredients: Active ingredient: Fexofenadine HCl USP, 180 mg. Inactive ingredients: collodial silicon dioxide, corn starch, croscarmellose sodium, FD&C Red no. 40, hypromellose, iron oxide black, magesium stearate, mannitol, polyethylene glycol, powder cellulose and titanium dioxide • Fexofenadine is a non-drowsy allergy medicine that provides effective relief from indoor and outdoor allergies • Our Fexofenadine Hydrochloride is an antihistamine that temporarily relieves allergy symptoms due to hay fever or other upper respiratory allergies such as runny nose; itchy, watery eyes; sneezing; and itching of the nose or throat • Comparable to the national brand: Has the same active ingredient as Allegra Allergy 24 Hour Tablets • Fexofenadine tablets provide 24 hours of allergy relief • Take one 180 mg tablet with water once a day; do not take more than 1 tablet in 24 hours; see package label for warnings, directions and other important information; use only as directed

Frequently bought together

Allergy Relief - Fexofenadine Hydrochloride Tablets USP, 180 mg – 180 Tablets – Allergy Medication, Non-Drowsy 24-Hour Allergy Relief

AED 202.95

Resveratrol 500 Mg 30 Vegetable Capsules

AED 228.47

Activated Nasal Mist 2 Fl Oz

AED 130.57

Total for 3 items

AED 561.99

More from HealthCareAisle

Similar items

You May Also Like

AED 202.95